# SDR 96ZZZM1288

- Difficulty date: August 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE246000
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB EXPERIENCED LOSS OF HYDRAULIC QUANTITY DOWN TO HALF NORMAL RANGE.  RETURNED TO MIAMI AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED A RUPTURED HYDRAULIC HOSE AT NR 3 ENGINE HYDRAULIC PUMP.  REPLACED HOSE AND RETURNED AIRCRAFT TO SERVICE.  (M)
